Faslodex 1 and Zometa

The day started with my going to the infusion center for my first monthly treatment following the three loading doses. First, they took blood for my tests. My creatinine reading and urea nitrogen were both elevated, so they gave me the reduced dosage of the Zometa® infusion followed by the two injections of Faslodex®. I don’t know whether I can do anything to help my kidneys so that the readings normalize, other thank drinking fluids. I suppose I still need to increase my intake; my nurse today had trouble getting enough blood for the tests presumably because I was a bit dehydrated. I really don’t want any kidney problems, and I want to be able to continue with the Zometa since it’s probably what is responsible for the regrowth of my bone. If anyone else has had problems with this, I’d appreciate hearing from you.

The Faslodex is very thick and is difficult to shoot into the tissue unless they warm it first and then inject it slowly. Today, I took the syringe, still in the box from the pharmacist, and put them under my legs. This helped both syringes of drugs to warm to my body temperature by the time they were ready to give me the injections. Also, when the nurse injected it, she did so slowly. I could not feel it at all, despite the length and thickness of the needle.

Marvin brought me a small backpack purse in red and black that just the right size since I can’t lift anything or wear any kind of purse with weight. He also got me a summer weight rayon scarf with purple and green on a white background. I wore the scarf all day. Somehow I did not get a photo, but I will soon.

5 6 7 8
© 2004-2010 Donna Peach. All rights reserved.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s